# SDR R61A201301240507

- Difficulty date: January 24, 2013
- Submitted: June 1, 2013
- Operation: Air carrier
- Aircraft: N510LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4186
- Aircraft time: 9,439 hours, 9,539 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 85713601
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACFT WAS IN FOR HEAVY CHECK, FOUND RT WING FUEL TANK (WING PLANK) UNDER ACCESS 622AT APPROX WS RT YW-42.0-YW-79.7 L/E OF FASTENER HOLES HAS 1 EA HOLE WITH HIGH METAL AROUND THE HOLE ON THE INSIDE OF THE TANK, BOTTOM SURFACE OF THE TANK.  MX COMPLIED WITH RD 8/4-57-2033 ISSUE 1, DATED 25 JAN 2013, AND ISSUE 2 DATED 01 FEB 2013.  ACFT WAS RETURNED TO SERVICE.  MAJOR.
